# SDR SWAA2014040126716

- Difficulty date: March 5, 2014
- Submitted: April 1, 2014
- Operation: Air carrier
- Aircraft: N383SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26589
- Aircraft time: 63,849 hours, 52,474 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Panel
- Part number: 111A11111
- Condition: Cracked
- Location: Bs 664-675
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MLG WW PRESSURE DECK CRACKED BETWEEN BS 664 - 675, BETWEEN RBL 24.5 TO RBL 45.5.  REPAIRED DECK IAW SRM.
